MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® InLay Optima® Ureteral Stent with NiCore¿ Guidewire

C.R. BARD INC. (COVINGTON) -1018233 Bard® InLay Optima® Ureteral Stent with NiCore¿ Guidewire
Catalog Number 786624
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had the ureteral stent in place for less than two months, and severe stone encrustation was found, so the stent was removed and a new stent was implanted.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.(b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient had the ureteral stent in place for less than two months, and severe stone encrustation was found, so the stent was removed and a new stent was implanted.The user was exposed to hazardous substances, blood, or body fluids.
 
Additional Manufacturer Narrative
Evaluation determined the product does not meet specifications, and no new product nonconformance was identified.Visual inspection of the one (1) received photo sample was performed upon intake.Photo #1 depicts calcification present on the stent.The labeling is found to be adequate.Dhr review for corporate lot no.Ngjt1273 catalog number 786624 (bard inlay optima ureteral stent, hydrophobic coated, open end with suture loop 6fr x 24cm with nitinol guidewire) used in the manufacture of the reported product did not show any rejects, planned deviations, reworks or component quality issues.As per investigation results, the annex g code was found to be g01-biological and chemical.Corrections made to tab(s) d, f, h initial reporter name: the second hospital of zhejiang university, school of medicine udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® InLay Optima® Ureteral Stent with NiCore¿ Guidewire
Common Device Name
Ureteral Stent
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25521767
Report Number1018233-2026-03852
Device Sequence Number21484410
Product Code FAD
UDI-Device Identifier10801741015110
UDI-Public(01)10801741015110(11)240816(17)290228(10)NGJT1273
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number786624
Device Lot NumberNGJT1273
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown